# SDR AALA20130319006

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1088 AUXILIARY POWER UNIT INLET CUTOUT UPPER ANGLE FORWARD SIDE OF BULKHEAD IS CORRODED.  REPLACED ANGLE PER AARD 51-10-05 AND BOEING DRAWING 148A0924.
